What causes itching sensation after taking singulair?
User rating for this question
should I be worried ? appereared after itching and still there 2 hours later it is localized to right there. only new medication I have taken in the last 24 hours is singulair and that was about 5 hours ago. only pain when press it, initially it was itching and that's how I noticed it.
Posted Mon, 10 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 32 minutes later
Brief Answer: Urticarial skin rash Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Form the picture, it looks like you have developed an urticarial skin rash which is basically a type of allergy that our body develops. But I would like to know certain more details from you. Is the skin rash localized to just any one site of the body or is it generalised? Are you currently on any medicines or drugs or did you take any medicine in the last 24 hours? Any intake of outside food in the last 24 hours? Any similar episodes in the past? Is there associated pain or itching in the skin lesions? I am sure I will be able to help you more once you provide of the above details. Dr Geetika Paul
Follow-up: What causes itching sensation after taking singulair? 8 minutes later
Answered by Dr. Geetika Paul 9 minutes later
Brief Answer: Cold injury Detailed Answer: Hi again Since the lesion is localized only to your one hand and the area is colder than normal, so you seem to have developed chilblains. As you know, these lesions tend to develop on exposure to excess cold air or water. They tend to be extremely itchy in nature. All you need to do is to keep the area covered and protect it from cold. If the skin lesion is very itchy or painful, you can apply a topical steroid cream like cortisone over it two to three times a day. Intake of oral antihistamines like benadryl also help to bring down the associated reaction early. Hope it helps Dr Geetika Paul